# SDR P5CA9800954

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 145-160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND ON 52 RIVETS AT 145-160 BWL 270 LT AND RT.  CORROSION REMOVED AND AREA REPROTECTED IAW SRM 51-10-01 AND 51-10-02.
